# SDR FDEA201206142234

- Difficulty date: June 14, 2012
- Submitted: June 14, 2012
- Operation: Air carrier
- Aircraft: N655FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 742
- Aircraft time: 25,887 hours, 13,533 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A5397327820200
- Condition: Misrepaired
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN FR 64-65 S35-38 RT MEASURED THE DOUBLER THICKNESS IAW NTM 51-10-04.  THE SUBJECT REPAIR IS NOT IAW SRM 53-10-12, FIG 209, REMOVED THE DOUBLER AND REPAIR AGAIN IAW EA 6-5330-158065.
